# SDR REXA2019122011729

- Difficulty date: December 12, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 29,231 hours, 19,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670101605
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE INCORP SB670BA-57-020, FUND 3 EA 2ND OVERSIZE HST+54 FASTENERS IN THE COLD WORK AREA.
""REPAIRED 4 EA 2ND OVERSIZE HOLES OT LHS LOWR WING ASSY AND AFT MLG DOOR HINGE AT WS 48.95 IAW REO 690-57-328 REV-- DATED 12-10-19.  REF ATTACHED REO P1 & P2 FOR SIGNATURES.  WVAC EMP 712 STAMP
"
